Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 335, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 10, 2021, 5:08 PM EDT for Montgomery County, Maryland; Fairfax County, Virginia. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2021, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 10, 2021, 5:26 PM EDT
- In force
- 18 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, MD, Fairfax County, VA
The radar
The Sterling radar (KLWX), 26 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:15 PM EDT | TSTM WND DMG | 3 Wsw Olney, MD | A TREE BLEW DOWN ON MD-200 NEAR THE MILL RUN OVERPASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WUUS51 KLWX 102108
SVRLWX
MDC031-VAC059-102200-
/O.NEW.KLWX.SV.W.0335.210810T2108Z-210810T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
508 PM EDT Tue Aug 10 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
South central Montgomery County in central Maryland...
Northern Fairfax County in northern Virginia...
* Until 600 PM EDT.
* At 508 PM EDT, a severe thunderstorm was located near North
Potomac, or near Lowes Island, moving east at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Rockville, Gaithersburg, Aspen Hill, Potomac, North Bethesda, North
Potomac, Redland, Great Falls, Darnestown, Derwood and Washington
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3902 7726 3913 7728 3915 7713 3902 7710
TIME...MOT...LOC 2108Z 255DEG 4KT 3906 7728
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CJL1 follow-up statement
447
WWUS51 KLWX 102126
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
526 PM EDT Tue Aug 10 2021
MDC031-VAC059-102136-
/O.CAN.KLWX.SV.W.0335.000000T0000Z-210810T2200Z/
Montgomery MD-Fairfax VA-
526 PM EDT Tue Aug 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY AND
NORTHERN FAIRFAX COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3902 7726 3913 7728 3915 7713 3902 7710
TIME...MOT...LOC 2124Z 255DEG 4KT 3907 7725
$$
CJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:45 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 10, 2:45 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
245 PM EDT Tue Aug 10 2021
.SYNOPSIS...
A high pressure will remain in place over the southeast US
through Friday with continued chances for showers and
thunderstorms each day. A cold front will move through our
region and stall nearby this weekend into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A subtropical ridge will remain over the Atlantic and
southeastern CONUS while an upper-level trough digs over central
Canada into the northern Plains. Surface high pressure will
remain over the Atlantic during this time.
A southerly flow around the high over the Atlantic along with
high 500mb heights associated with the subtropical ridge nearby
will cause hot and humid conditions this afternoon. However,
dewpoints have mixed out enough that heat indices should remain
below criteria. Highs will most likely be in the lower to
middle 90s with heat indices in the mid 90s to lower 100s (with
the highest heat indices around and east of Interstate 95).
A few showers and thunderstorms have developed across northern
and central Virginia this afternoon. This activity has developed
along a surface trough and differential heating boundary. The
surface trough does extend into north-central MD as well. East
of this instability is higher with 1500-2500 J/KG in the latest
mesoanalysis. Despite weak shear, activity should increase in
coverage and intensity as it propagates east into the more
unstable environment. Steep low-level lapse rates and mid-level
dry air has increased DCAPE to around 1000 J/KG as well.
Therefore, storms will be capable of producing damaging wind
gusts as they move east of the Blue Ridge and Catoctin Mountains
this afternoon into early evening. Activity should wane quickly
after sunset due to the loss of daytime heating.
There is also another area of organized convection over
southwest Pennsylvania. This will approach the Allegheny
Highlands this afternoon. Some gusty winds from the storms may
impact the Allegheny Highlands, but these storms should weaken
east of the mountains as it moves into an area with less
instability.
Warm and humid conditions will persist overnight with patchy
fog. Min temps will range from the 60s in the mountains to the
70s for most other locations.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
The subtropical ridge will remain to the south to for Wednesday
while high pressure remains over the Atlantic. Another shortwave
will pass through in the zonal flow aloft.
Low-level temps are progged to be about 1-3 degrees C higher
compared to today (Tuesday), so max temps are most likely to be
a bit hotter. This will put heat indices around criteria (near
100 west of Interstate 95 into the eastern Panhandle of West
Virginia to around 105 degrees near and east of Interstate 95).
Therefore, heat advisories have been issued. Farther southwest
across the Shenandoah Valley into the Potomac Highlands,
elevations are a bit higher, so slightly lower dewpoints and
temps will keep temps and humidity below criteria (upper 70s to
lower 80s along ridge tops to lower and middle 90s in the
valleys).
The heat and humidity will lead to more instability, so
scattered thunderstorms are possible and an isolated
severe/flood threat will persist due to the high instability.
Wednesday night will turn out warm and humid with patchy fog,
but widespread fog is not expected due to mid-level clouds
associated with more shortwave energy. An isolated shower cannot
be ruled out during this time as well.
The subtropical ridge will push northward Thursday behind a
departing shortwave. The subsidence from this will cause even
hotter conditions with max temps well into the 90s for most
areas to around 100 degrees. Dewpoints will remain relatively
high due to a southwest flow. Therefore, heat indices should
even be higher with max values around 105 degrees west of
Interstate 95 into the eastern Panhandle of West Virginia to
around 110 degrees along/east of Interstate 95 possible. An
Excessive Heat Watch has been issued for these areas. Elsewhere,
heat indices will be a bit lower, but perhaps values 100 around
degrees are possible in the Shenandoah Valley as well as the
valleys in the Potomac Highlands.
The heat and humidity will lead to an unstable atmosphere, so
thunderstorms are possible Thursday afternoon and evening.
However, confidence for storms is lower due to subsidence in the
mid-levels from increasing 500mb heights. Any storms that do
develop can be strong to perhaps even severe due to the
unstable atmosphere.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
Bermuda high pressure offshore will begin to break down Friday as a
upper level trough and associated cold front continue to shift
eastward. Guidance has been persistent on indicating the slow moving
nature of the front. With the high heat and humidity continuing,
chances for scattered showers and storms will remain elevated with
the best potential for any severe storms remaining mainly west of the
Blue Ridge where forcing would be the greatest. However, the best
day at potentially more widespread severe storms and flooding would
be Saturday as the front crosses the region. However given that this
is still several days away, the finer details will need to be ironed
out in the coming days.
Canadian high pressure will move overhead for Sunday and Monday
which will give relief to the recent heat and humidity as cooler and
drier weather is expected.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Thunderstorms are likely over the terminals late this afternoon
into early this evening. Storms will be capable of producing
gusty winds and brief subVFR conditions.
VFR conditions are most likely tonight once storms dissipate,
but scattered storms are possible Wednesday afternoon and
evening as well. Thunderstorms may impact the terminals Thursday
afternoon and evening, but confidence is a bit lower due as
upper-level high pressure draws closer.
Mostly VFR conditions are expected Friday and Saturday aside from
any afternoon/early evening convective activity which could briefly
reduce CIG/VSBYs. While widespread convection is likely both days,
the better potential for more impactful thunderstorms appear to be
Saturday at this time. Winds will generally remain out of the south
through the end of the week.
&&
.MARINE...
A southerly channeling flow will lead to SCA conditions late
this afternoon into tonight. A Small Craft Advisory has been
issued for this threat. Continued southerly channeling on
Wednesday and Thursday may require further Small Craft
Advisories, but confidence is low at this time.
Scattered thunderstorms are possible over the waters late this
afternoon into this evening, and some may produce gusty winds
that warrant Special Marine Warnings. Showers and thunderstorms
with gusty winds are possible over the waters Wednesday
afternoon and evening, and again Thursday afternoon and evening.
Confidence for storms Thursday is a bit lower though due to high
pressure building aloft.
While conditions are generally expected to remain sub-SCA both
Friday and Saturday, southerly channeling may lead to the issuance
of SCAs for portions of the waters. Additionally, the elevated risk
for afternoon/early evening thunderstorms may prompt issuance of
SMWs.
&&
.TIDES/COASTAL FLOODING...
A southerly flow will cause elevated water levels through the
end of the week, but confidence for minor flooding is low due to
the relatively light flow and the wind becoming a little west of
south at times.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory from noon to 8 PM EDT Wednesday for DCZ001.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for DCZ001.
MD...Heat Advisory from noon to 8 PM EDT Wednesday for MDZ003>006-
008-011-013-014-016>018-503>508.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for MDZ003>006-008-011-013-014-016>018-503>508.
VA...Heat Advisory from noon to 8 PM EDT Wednesday for VAZ031-
052>057-501-502-505-506.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for VAZ031-052>057-501-502-505-506.
WV...Heat Advisory from noon to 8 PM EDT Wednesday for WVZ051>053.
Excessive Heat Watch from Thursday afternoon through Thursday
evening for WVZ051>053.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ531>534-
537-538-543.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...SOUZA
AVIATION...BJL/SOUZA
MARINE...BJL/SOUZA
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Aug 10, 10:41 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1041 AM EDT Tue Aug 10 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-111000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds and isolated flash flooding are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat index values of 100 to 109 are likely during the afternoon hours Wednesday through Friday. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-111000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds and isolated flash flooding are possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat index values of 100 to 105 are likely during the afternoon hours Wednesday through Friday, especially near and east of Interstate 81. Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-111000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1041 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Today and Tonight Isolated severe thunderstorms capable of producing damaging winds are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated severe storms along with isolated instances of flash flooding are possible during the afternoon and evening hours Wednesday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Aug 10, 3:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 2 NE CHARLOTTESVILLE 38.05N 78.46W
08/10/2021 ALBEMARLE VA FIRE DEPT/RESCUE
A TREE BLEW DOWN ONTO POWER LINES NEAR THE INTERSECTION
OF PEN PARK LANE AND LOCHLYN HILL LANE.
&&
EVENT NUMBER LWX2105111
DHLocal storm report, Aug 10, 4:05 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
405 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 3 W WOODRIDGE 37.90N 78.48W
08/10/2021 ALBEMARLE VA FIRE DEPT/RESCUE
TREE DOWN NEAR THE INTERSECTION OF SECRETARYS ROAD AND
BLENHEIM RIDGE ROAD
&&
EVENT NUMBER LWX2105112
ADMLocal storm report, Aug 10, 4:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
454 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 WNW BULL RUN 38.80N 77.56W
08/10/2021 PRINCE WILLIAM VA EMERGENCY MNGR
4 TREES DOWN ALONG PAIGELAND ROAD JUST NORTH OF I-66.
&&
EVENT NUMBER LWX2105113
ADMLocal storm report, Aug 10, 4:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
458 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 2 WNW GORDONSVILLE 38.15N 78.22W
08/10/2021 ORANGE VA EMERGENCY MNGR
LARGE TREE DOWN ON THE 19000 BLOCK OF LOVERS LANE
&&
EVENT NUMBER LWX2105114
ADMLocal storm report, Aug 10, 5:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG 1 ENE SUMMIT POINT 39.25N 77.94W
08/10/2021 JEFFERSON WV 911 CALL CENTER
A TREE BLEW DOWN IN THE 3900 BLOCK OF CR-13 SUMMIT
POINT ROAD.
&&
EVENT NUMBER LWX2105115
DHLocal storm report, Aug 10, 5:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG CHARLES TOWN 39.29N 77.86W
08/10/2021 JEFFERSON WV 911 CALL CENTER
A TREE BLEW DOWN IN THE 400 BLOCK OF SOUTH WEST STREET.
&&
EVENT NUMBER LWX2105116
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:32 PM EDT | Areal Flood Warning | LWX | Montgomery | 105 min |
| Aug 10, 2:38 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel | 6 hr |
| Aug 10, 1:33 PM EDT | Excessive Heat Watch | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Cecil, Charles and 8 more | 37 hr |
| Aug 10, 1:33 PM EDT | Heat Advisory | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Cecil, Charles and 8 more | 29 hr |
| Aug 10, 4:34 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 41 min |
| Aug 10, 4:49 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 41 min |
| Aug 10, 5:25 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 50 min |
| Aug 10, 5:34 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 29 min |
| Aug 10, 5:53 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 29 min |
| Aug 10, 5:55 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 27 min |
| Aug 10, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Carroll | 26 min |
| Aug 10, 6:29 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, City of Baltimore | 46 min |
| Aug 10, 6:38 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 52 min |
| Aug 10, 6:55 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 50 min |
| Aug 10, 7:01 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 24 min |
| Aug 10, 7:04 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford | 41 min |
| Aug 10, 7:28 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 62 min |
| Aug 10, 7:51 PM EDT | Severe Thunderstorm Warning | LWX | Cecil | 30 min |
| Aug 10, 2:30 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Rappahannock | 45 min |
| Aug 10, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 23 min |
| Aug 10, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Orange | 34 min |
| Aug 10, 4:15 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Prince William, City of Manassas, City of Manassas Park | 31 min |
| Aug 10, 4:42 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Rappahannock | 48 min |
| Aug 10, 4:44 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier | 19 min |
| Aug 10, 5:05 PM EDT | Severe Thunderstorm Warning | LWX | Nelson | 40 min |
| Aug 10, 5:09 PM EDT | Special Marine Warning | LWX | 96 min | |
| Aug 10, 5:12 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 48 min |
| Aug 10, 5:16 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun | 44 min |
| Aug 10, 5:41 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 35 min |
| Aug 10, 6:31 PM EDT | Special Marine Warning | LWX | 64 min | |
| Aug 10, 6:35 PM EDT | Special Marine Warning | LWX | 85 min | |
| Aug 10, 6:50 PM EDT | Special Marine Warning | LWX | 85 min | |
| Aug 10, 6:53 PM EDT | Special Marine Warning | LWX | 69 min | |
| Aug 10, 7:32 PM EDT | Special Marine Warning | LWX | 88 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.